MAUDE Adverse Event Report: DEPUY MITEK LLC US HAND PC TORNADO SHAVER; LINE-POWERED ARTHROSCOPIC SHAVER SYSTEM

DEPUY MITEK LLC US HAND PC TORNADO SHAVER; LINE-POWERED ARTHROSCOPIC SHAVER SYSTEM
Model Number 288022
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
This is report 2 of 4 for (b)(4).It was reported by the affiliate in greece that during routine check, it was observed that the hand pc tornado shaver device did not function.During in-house engineering evaluation, it was determined that there was a short circuit in the motor cable on the device.There was no procedure nor patient involvement reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).Reporter is a j&j employee.Investigation summary
=
> the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: ¿ locking system missing ¿ the motor is stuck ¿ there is a short circuit in the cable.Per service reports, this complaint can be confirmed.The defective motor cable, defective motor were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history review
=
> manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.

Brand Name
HAND PC TORNADO SHAVER
Common Device Name
LINE-POWERED ARTHROSCOPIC SHAVER SYSTEM
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16471063
Report Number1221934-2023-00962
Device Sequence Number7578836
Product Code HRX
UDI-Device Identifier10886705018345
UDI-Public10886705018345
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number288022
Device Catalogue Number288022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2015
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown